# SDR EIAA2000302

- Difficulty date: November 22, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

MAD - FLT 708 - ON DESCENT, FORWARD CARGO FIRE WARNING LIGHT ILLUMINATED.  DISCHARGED BTL, NR 1 AND BTL NR 2.  VERIFIED NO FIRE OR SMOKE.  INSPECTED FORWARD CARGO COMPARTMENT, NO ABNORMALITIES FOUND.  CLEANED NR 1 AND NR 2 FORWARD CARGO SMOKE DETECTORS.  OPS CHECK NORMAL PER MM 26-16-00.  REPLACED UPPER AND LOWER FIRE BOTTLES AND PRESS SWITCHES PER MM 26-23-0.  RII ACCOMPLISHED.  (M)
